# SDR SWAA2021081702368

- Difficulty date: July 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 193B HAS NUMEROUS AREAS OF DELAMINATION ON OUTER SURFACE (MARKED). / REPLACED FAIRING 193B WITH NEW SERVICEABLE UNIT IAW SRM 51-10-02-0G-0 PAR 9.A.
